# SDR SWAA2025112638654

- Difficulty date: November 21, 2025
- Submitted: November 26, 2025
- Operation: Air carrier
- Aircraft: N8569Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36954
- Aircraft time: 24,896 hours, 12,784 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ASSOCIATED WITH BATTERY PACK M1672 FAILED TO TEST,  REMOVED AND REPLACED BATTERY PERFORMED GOOD FUNCTIONAL TEST OF EMERGENCY BATTERY M1672 IAW AMM 33-51-06-960-805.
